Facebook Pixel
EmpowHER Guest

Had the Mirena removed two days ago. How long until some of my side effects from it subside?

By Anonymous June 16, 2011 - 5:09am
Rate This

Hello ladies! I had my Mirena removed two days ago due to terrible side effects that have negatively impacted my life. Mirena almost destroyed my marriage and almost made me lose my children! I was an emotional disaster beyond anything I have ever experienced. I also had weight gain (25 pounds), Headaches (every day), diarrhea (every day), itchy skin, acne, Bloating (look 5 months pregnant), brain fog and confusion, memory problems, anger problems, left leg pain, hair falling out, dry eyes and the list goes on! I didn't know what had caused the unexplainable onset of these symptoms for the first 7 months I was on Mirena. I felt so alone and scared not knowing and I felt like I was an aphrodisiac! I couldn't understand why every time I turned around there was some new problem with me and I'm sure my husband probably thought I was faking it too. He stopped even achnologing me when i told him my problems and acted like "oh great, now what?!". I remember crying to him a few months ago that "I know something is wrong with me physically and I'm going to go to the doctor and refuse to leave until they tell me what it is!" I just want my life back! How long after getting the Mirena taken out did your side effects start to subside? Did the bloating go down quickly? Give me details please! Thank you!

Add a Comment1 Comments

HERWriter Guide

Hi Anon

I'm sorry you've had so many troubles with Mirena and you are certainly not alone. You can read a lot more here: http://www.empowher.com/community/share/about-me-my-mirena-iud-nightmare

It can take a month or several months for all the side effects to leave.

I hope that the link I gave you will help and that others who have used Mirena can also help you. This link will also provide some great help to you: http://www.empowher.com/community/ask/do-you-have-side-effects-caused-mirena-iud

I hope this helps and thanks for writing!

June 16, 2011 - 11:55am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.